Turkish Journal of Mathematics
Abstract
Parametrizations are given for Arf numerical semigroups with multiplicity up to 10. In this work, we give parametrizations of Arf numerical semigroups with multiplicity $11$ and $13$, and combining these results with previous results about the number of Arf numerical semigroups with multiplicity $2, 3, 5, 7$, we share some observations about the set of Arf numerical semigroups with prime multiplicity.
DOI
10.55730/1300-0098.3172
Keywords
Numerical semigroups, Arf numerical semigroups, multiplicity, conductor, Frobenius number, ratio
First Page
1446
Last Page
1458
Recommended Citation
KARAKAŞ, HALİL İBRAHİM; İLHAN, SEDAT; and SÜER, MERAL
(2022)
"Arf numerical semigroups with multiplicity $11$ and $13$,"
Turkish Journal of Mathematics: Vol. 46:
No.
4, Article 25.
https://doi.org/10.55730/1300-0098.3172
Available at:
https://journals.tubitak.gov.tr/math/vol46/iss4/25